# SDR AUS20010496

- Difficulty date: April 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 464300
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP MOTOR BURNED OUT.
